RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bulycheva, O N

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:95
Abstract pages:419
Full texts:164
References:80

http://www.mathnet.ru/eng/person30536
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/260483

Publications in Math-Net.Ru
1997
1. O. N. Bulycheva, V. G. Sushko, “Uniform asymptotics of a solution to a singularly perturbed parabolic equation with the angular characteristic of the degenerate equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997),  193–201  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:2 (1997), 189–197
1995
2. O. N. Bulycheva, V. G. Sushko, “The approximative solution constructing for some problem with nonsmooth degeneration”, Fundam. Prikl. Mat., 1:4 (1995),  881–905  mathnet  mathscinet  zmath
1991
3. O. N. Bulycheva, A. B. Vasil'eva, V. G. Sushko, “Small-parameter asymptotic expansions of the solutions of some problems for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991),  1328–1337  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 45–52  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019